CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Canonical heights for plane polynomial maps of small topological degree

Mattias Jonsson ; Elizabeth Wulcan (Institutionen för matematiska vetenskaper, matematik)
Mathematical Research Letters (1073-2780). Vol. 19 (2012), 6, p. 1207-1217.
[Artikel, refereegranskad vetenskaplig]

We study canonical heights for plane polynomial mappings of small topological degree. In particular, we prove that for points of canonical height zero, the arithmetic degree is bounded by the topological degree and hence strictly smaller than the first dynamical degree. The proof uses the existence, proved by Favre and the first author, of certain compactifications of the plane adapted to the dynamics.

Nyckelord: Canonical height; dynamical degrees; polynomial mappings; compactifications; arithmetic dynamics

Denna post skapades 2012-12-12. Senast ändrad 2016-04-28.
CPL Pubid: 167594


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur